# SDR DALA2014122006920

- Difficulty date: December 19, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 90,944 hours, 13,016 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar Web
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON MID SPAR WEB FOUND CRACKED APPROXIMATELY 0.410 INCH LONG ON THE AFT MIDSPAR WEB LT CORNER AREA.   REPAIRED ERA 524557-14AD.
